# SDR QXEA2014122001105

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 19,708 hours, 20,881 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENGINE START, THE ENGINE WOULD NOT COME OUT OF FEATHER.  RESET THE NR 1 ALTERNATE FEATHER SWITCH IN THE CDS PANEL.  GROUND RAN NR 1 ENGINE.  PROPELLER FEATHERING CHECKED GOOD RETURNED TO SERVICE.
